Just when I'm supposed to be tapering off 10/325 Norcos, I'm going in the opposite way. This is sort of my first time to "kick the habit" kind of (the first time I was sucessful with Subutex). But now i'm doing the taper method. Has any one else experienced this before? I'm all confused. I had a great plan of tapering so that by Sat. I'd be free and clear. Should I try again with my taper plan, or try going cold turkey, or do the Sub? I ordered another refill of Sub today just in case. Any ideas welcome.
2 Feb 2011
I feel your confusion and trust that we can figure this out. First of all taking four Norco was too many if for no other reason than that is too much acetominophen to take at one time. Today is Wednesday and you wanted to be off by Saturday? Isn't that a little fast? When I tapered I would cut down by half for at least 4 -5 days at a time. How many Norco are you taking in a day? Let's come up with a reasonable taper plan and not worry about the Subtex. What do you think?
I'm in it with you and am here to help,
2 Feb 2011
That's so nice of Laurie to offer her help. I agree with her on a good taper plan from the norco. You could maybe google the Thomas Recipe. Filling the subs may be too tempting to take, they are addicting, you'd end up having to taper from those as well. Cold turkey is really difficult on your body and mind.It's up to you, Cathleen on which route would work best for your circumstances. Hang in there and keep posting.
3 Feb 2011
I'm in the same situation, I tried quitting cold turkey using the thomas recipe, no success. I'm tryin to taper off now but its not going so well. I've made an appointment with a doctor to get suboxone, I go on the 17th. A couple friends of mine are on suboxone and have been for a while but they're not even trying to taper off those so I asked the doctor if I could start tapering immediately and he said they would do whatever I feel comfortable with. So I'm gonna try that and hopefully that works cuz I hate that I'm addicted and it sux that I've failed twice now. My advice is to do what u think will work best for you ya know? Good luck!
29 Jun 2011
Hi Cathleen:) I think the last time I spoke to you, you were debating whether or not to take the subutex. So I'm assuming that you did. How long did you take it and how many mgs. per day? Did it help you? You may be able to gradually come off the subutex and not need the norcos anymore. I have the complete opposite problem. I've been on subutex for over 2 years now and I'm going to try to switch to vicodin for a few weeks and then ween off of that. I found a great detox clinic in Fl. where they use vicodin to ween you off subutex but if I can do it myself I can save myself a lot of money. If it doesn't work then I'm back to the subutex and off to Fl. I can't stand living like this anymore. Subutex has robbed me of so many things. I feel like a shell of a person. I have no interests anyore. I'm wondering if that happens when you get addicted to norcos also or is it more prone to happen to people who take suboxone/subutex.
I've read so many stories about people who feel the same way as me (no interest in life, blah, so depressed etc... ). Please fill me in on what's happening with you. I hope this is the same Cathleen that I spoke to last winter. I think you said that your family doesn't know either. My husband does not know that I went back on the subutex after 11 days in the hospital. I just couldn't do it and I'm so afraid. Looking forward to hearing from you and hoping we can help each other. Laura (hugs to you) :)
3 Feb 2011
Cathleen sweetie private message me when u can so I can help u with that. I was taking 4 at a time anywhere from 20-30 a day b4 I checked into rehab treatment. Were u having withdrawal symptoms when.u took them? PM me if u need to talk. I am always here babe. I will help u get thru this to the best of my ability. Love your friend Anna
2 Feb 2011
Cathleen186 you know I am here for you, I am not familiar with suboxone any way shape or form but it doesn't matter I can still support you and please know that I want the very best for you!! this must be a rough thing to cope with, you know where I am and I am willing to help in any way that I can you can depend on me
2 Feb 2011
Please do not take four at a time, you could 86 your liver girl!! I think your taper option is a good plan, IF you can stay with it.
Can you stick with a taper plan? You've got a decision to make. You've also got the ovaries to do it.
Laurie is a great friend to you, keep in touch with all of us, but especially her.
Be careful Cathleen!!!
2 Feb 2011
Hi Cathleen:) I was trying to get on the computer since yesterday afternoon. Because of the blizzard I couldn't get on. This is what I think. I see no problem at all taking the suboxone as long as you only stay on it for a month or two. When I was in the hospital I had the sweetest room mate. She has fibro and was taking about 20 norco's per day for maybe 5 years. I don't know if they offered her the suboxone but this was her 2nd time going through detox in the past 20 years. She just got tired of going to doctor to doctor and different pharmacies to manage her habit so she checked herself in willingly. She said the worst part of the detox for her was the restless leg syndrome. The doctor called it the hebie gebies and she thought that was the perfect word for it. She was given exactly what they gave to me. Neurontin and clonidine and I think it was the neurontin that stopped her rls.
Anyway, she checked in the night that I got there in the morning and she slept well (didn't feel great but was able to at least leave the room). She was even released a few days before I was. She was able to socialize with other people patients. Suboxone must be very powerful. I think because of me using it for 2 years (even at 3 mgs. per day) I really did a number on myself. I also read somewhere that paws (post acute withdrawl syndrome) mostly happens to people who have taken suboxone for too long but it does happen when other opiates have been used too long also so I think that is causing me to be so depressed. What happened today that made you take the 4 norco's? Did you feel like you needed relief? I am so sorry you are going through this. Did you ever think about going to the hospital or asking your doctor to prescribe neurontin or clonidine (this is an old blood pressure medication that can help with withdrawls also but you have to be careful because you don't want to lower your blood pressure too low which can be dangerous). My blood pressure was always on the low side and a few times in the hospital I didn't even get my dose. I remember one Sunday evening when Jeannie (my room mate) and I wanted to go into the social room to watch Desperate Housewives and I told Jeannie I really wasn't feeling so well and because she had gone and got the nurse for me another time and got scolded because patients were not supposed to do that for other patients so I told her I would just walk down to the nurses station (I should have pressed the nurses button). I just wanted to get some ice water thinking that would help me feel better. All I can remember was standing at the nurses station kind of holding on to the railing and the next thing I knew I was on the floor. I never passed out in my life before. How scary. Then I was sent down for a cat scan because I hit my head and also moved to the room right across from the nurses station and had to use a wheel chair. I lost the best room mate and also almost went nuts because of all the noise all night long being right across from the nurses station. I just don't want you to suffer if there is something that can help ease your withdrawl. Can you describe to me what happens when you stop taking the norco's? Hope to hear from you soon my dear friend :) XX Larsy1966
2 Jul 2011
I feel like such an idiot, lol I did not read the date on this question and here I am reading about being snowed in when it's the hottest day of the year here in IL. I'm so sorry. I hope you are doing better. What is happening lately? I would love to hear from you! Laura xxxooo
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i have been on norcos for 4 years and tired of being dependent on it, Will this help me wing or get off it without being out of the real world and ...
1 answer • 21 Aug 2010
I am hurting bad. I went to a detox 4/19 and got out 4/26. My last day they gave me a 1/4 of a subutex. I felt like in the detox I would come out ...
4 answers • 27 Apr 2011
... percs, oxy..whatever I could get. I took last norco on saturday and took an 8mg subutex yesterday. I was clean for about 18 mo (cold turkey) with ...
1 answer • 26 Jul 2011
If I am prescribed percocets but ran out and have been taking norcos will I still test positive for?
... opioids?are norcos or vicadins also opiates?
4 answers • 12 Jan 2012